MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION CMS W/ FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION CMS W/ FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0606563000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer discarded product.
 
Event or Problem Description
The user facility reported while mixing the cement, plastic was shaving off from the top of the device.There was no delay, no medical intervention, and no adverse consequences.

Brand Name
REVOLUTION CMS W/ FEMORAL BREAKAWAY NOZZLE
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8748327
Report Number0001811755-2019-02168
Device Sequence Number2338881
Product Code JDZ
UDI-Device Identifier34546540912092
UDI-Public34546540912092
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0606563000
Device Lot Number19122012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1